MathSciNet Relay Station
MathSciNet bibliographic data
MR908813 60J60 (60H10)
Engelbert, H. J.; Schmidt, W. On the behaviour of certain Bessel functionals. An application to a class of stochastic differential equations. Math. Nachr. 131 (1987), 219–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement